MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SafetyGlide; Piston Syringe

BECTON DICKINSON MEDICAL SYSTEMS BD SafetyGlide; Piston Syringe
Catalog Number 309623
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe 1ml s/t w/ndl 27x1/2 rb needle pulled out of hub.Complaint via email.Awareness date: 25aug2026.Bd 30 day due date: 27sep2026.Product: gattex 5mg patient kit 30ct (gattex 5mg patient kit 30ct).Lot: av26098aa.Component: description: syringe 1ml s/t w/ndl 27x1/2 rb.Bd product no: 309623.Bd lot: 6007437 & 6047370.Complaint description: patient's sister reported that sometimes the needle is not tight.Sometimes it breaks off in the patient's arm when it injects too slowly.Medication comes out slowly from the syringe.No further pertinent details provided.Country of origin: sample / photo availability: none.Follow up performed with no reply.Adverse event (ae): 2026tus108180.Patient identifiers: patient identifiers (e.G., gender, weight, ethnicity) will not be available for this investigation request.Additional information: no additional information is available at this time.Prior investigation reference / assessment: no prior investigation.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
BD SafetyGlide
Common Device Name
Piston Syringe
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50823211
Report Number1213809-2026-00485
Device Sequence Number10210682
Product Code FMF
UDI-Device Identifier00382903096237
UDI-Public(01)00382903096237(11)260107(17)301231(10)6007437
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309623
Device Lot Number6007437
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date09/18/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown